# SDR COEA2015050401912

- Difficulty date: May 4, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,138 hours, 42,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MAJOR REPAIR.  MIDDLE LONGITUDINAL FLOORBEAM AFT OF FRAME 33 IS CRACKED.  REPAIR IAW EA EO 5315-01.
